Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Felling uneasy with body pain and headache. Suggest medication? - Online Doctor Chats

Date : 12-Sep-2013
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User:Hi Doc
Doctor:How can I help you today?
User:I am feeling un easy with body pains and also headache
User:can u suggest me some medicine
Doctor:You can take brufen 200 mg
User:not feeling to eat anything and mouth is soar
Doctor:Are you also having fever?
User:i feel little
Doctor:Since when are you having these symptoms?
User:but body is cold nd i feel more headache
User:yesday eve
User:but more from today morning
Doctor:It seems that you are going to have a viral
User:yaa looks like
Doctor:Do you have runny nose?
Doctor:any digestive problems?
User:ya always feeling full and not able to eat well
Doctor:You can take brufen for now
User:okk thanks, will it work for headache also
Doctor:For digestive problems you can try pure drinking water
Doctor:Yes it will work for pains and headache
Doctor:But not for fever
Doctor:If you develop higher fever, take combiflam tablet rather than brufen
User:i am not having high fever for sure
Doctor:Do you have a question here?
Doctor:Then just take brufen
User:ok thanks
Doctor:If you develop other symptoms, then you will need more medicines accordingly
Doctor:Take care
Doctor:ok then
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor